# SDR SWAA982071

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO PHX, DUE TO NR 4 SLAT FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING (LGPAGE 99546).  REMOVED AND REPLACED FLAP/SLAT MODULE AND FULL EXT SENSOR AS REQ PER BOEING MM.  OPS CHECK GOOD.
